Doctor insights on:
I Am On Depo Shot Now With Extra Facial Hair Growth And Low Sex Drive Is This Related To Depo
I am on Depo-Provera shot. Now with extra facial hair growth and low sex drive. Is this related to depo?
Yes: Facial hair and decreased sex drive can both be side effects of the Depo Provera (medroxyprogesterone) shot but the shot is extremely effective at preventing pregnancy. There are ways of dealing with the side effects but if they are intolerable, see your doctor to discuss alternative forms of birth control. ...Read more
Facial hair is a physical characteristic usually found on males where hair grows around the chin and lower portion of the face. The development of facial hair usually begins during puberty. Additionally women can occasionally develop facial hair but it usually happens when hormone levels change, ...Read more
Low sex drive can't grow facial hair no energy or ability to build muscle trouble staying erect sometimes?
I am 20, i feel like I have low sex drive and erection problems.I never had any before an year.My facial hair grow at a slow rate.Can it be infertility?
Possibly hormonal: Unusual at age 20. Could be a hormonal issue (e.g., low testosterone) or many other things. See your doctor, have an open and honest discussion, and get a good medical workup. You may need to follow up with an endocrinologist, but a discussion with your primary care doctor would be a good starting point. ...Read more
19, hard to get/maintain erection, low sex drive, try to stay active but always sleepy after meals, little to no chest hair/ patchy facial hair?
This is serious: You need a full workup by a competent physician with some specialty interest. You describe social anxiety; if you have some disorder preventing you from becoming a complete man (XXY, pituitary adenoma, any of dozens of others), it's cruel to miss what may well be an underlying cause. Don't accept a workup that doesn't lead to a diagnosis that makes sense to you. ...Read moreSee 2 more doctor answers
I experience constant fatigue, sudden facial hair growth. Hair on my head is shedding/breaking. Skin-overactive withacne. I'm on the low birth control?
Low-Oegestrel: Low-ogestrel can cause excessive hairiness but this side effect is infrequent. ...Read more
It should not, unles: It should not cause this but for one reason: low-dose estrogen can lower the production of sex-hormone binding globulin by the liver, which might increase free testosterone levels. All these can be checked out by your pcp, enodcrinologist, or metabolism specialists. ...Read more
Not aware of this: I've not heard that this is effective ...Read more
Please help, how much protein intake would i need to take for it to effect my facial hair growth?
That may not make a : Proteins may not make any difference as long as you are eating well and are otherwise healthy. Hair growth is influenced by your hormone levels which are made in your testes and adrenal glands. If you need further advise about this subject, you should consult an endocrinologist.Y your. ...Read more
Whoa: Topical acne meds -- benzoyl peroxide, salicylic acid, retinoic acid derivatives -- won't improve the facial hair situation. Especially if you're a young woman, a hormonal problem sufficient to cause facial hair growth can be a serious thing and your physician must address this. Get unwanted facial hair removed professinoally if you wish -- electrolysis, laser. ...Read more
It depends: Adrenal glands are a source of hormone production, one of these hormones is a male hormone. So if the gland is enlarged it can cause excess production of hormones. It can be a benign adenoma or rarely, it is due to cancer of the adrenal gland. You need to see a physician. A simple ct scan of the abdomen can show your adrenal gland size and shape , which is how the proper diagnosis can be made ...Read more
Could tretinoin cause hair growth? I heard from some women who experienced facial hair growth from using it, is that possible?
I am experiencing dry raised bumps on my body, increased facial hair growth, and increased facial sweating.
Your symptoms suggest an endocrine disorder and you should consult an endocrinologist. You may start with a gynecologist as poly-cystic ovarian disease can produce similar symptoms. You may visit this site for information on this topic: https://www.mayoclinic.org/diseases-conditions/pcos/symptoms-causes/syc-20353439
Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
Get HPV vaccine ...Read more
Does lemon discourages the facial hair growth when applied to skin to avoid acne? I am 18 years old and hardly had some facial hair (30/100)
Lemon Juice: Lemon juice is a home remedy for acne treatment and is inexpensive compared to the acne products at stores. Lemons contain a natural astringent and antibacterial agent that acts as an exfoliant to help remove dead skin cells faster and prevent clogged pores. Lemon juice is not a substitute for medical treatment. Lemon juice does not inhibit hair growth. ...Read more